HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Horo-tight spheres in Hyperbolic space

Files in This Item:
pre932.pdf278.9 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84080

Title: Horo-tight spheres in Hyperbolic space
Authors: Buosi, Marcelo Browse this author
Izumiya, Shyuichi Browse this author
Maria Aparecida,Soares Ruas Browse this author
Issue Date: 14-Jan-2009
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 932
Start Page: 1
End Page: 17
Abstract: We study horo-tight immersions of manifolds into hyperbolic spaces. The main result gives several characterizations of horo-tightness of spheres, answering a question proposed by T. Cecil and P. Ryan. For instance, we prove that a sphere is horo-tight if and only if it is tight in the hyperbolic sense. For codimension bigger than one, it follows that horo-tight spheres in hyperbolic space are metric spheres. We also prove that horo-tight hyperspheres are characterized by the property that both of its total absolute horospherical curvatures attend their minimum value. We also introduce the notion of weak horo-tightness: an immersion is weak horo-tight if only one of its total absolute curvature attends its minimum. We prove a characterization theorem for weak horo-tight hyperspheres.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69740
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University